PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 27 | 1 | 233-256
Tytuł artykułu

An elementary theory of hyperfunctions and microfunctions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
27
Numer
1
Strony
233-256
Opis fizyczny
Daty
wydano
1992
Twórcy
  • Department of Mathematics, Faculty of Science, University of Tokyo, Tokyo, 113 Japan
Bibliografia
  • [1] G. Bengel, Das Weylsche Lemma in der Theorie der Hyperfunktionen, Math. Z. 96 (1967), 373-392.
  • [2] G. Bengel et P. Schapira, Décomposition microlocale analytique des distributions, Ann. Inst. Fourier (Grenoble) 29 (3) (1979), 101-124.
  • [3] J.-M. Bony, Propagation des singularités différentiables pour une classe d'opérateurs différentiels à coefficients analytiques, Astérisque 34-35 (1976), 43-91.
  • [4] J.-M. Bony et P. Schapira, Propagation des singularités analytiques pour les solutions des équations aux dérivées partielles, Ann. Inst. Fourier (Grenoble) 26 (1) (1976), 81-140.
  • [5] J. W. de Roever, Hyperfunctional singular support of ultradistributions, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 31 (1984), 585-631.
  • [6] J. J. Duistermaat and L. Hörmander, Fourier integral operators. II, Acta Math. 128 (1972), 183-269.
  • [7] L. Ehrenpreis, A fundamental principle for systems of linear differential equations with constant coefficients and some of its applications, in: Proc. Internat. Symp. on Linear Spaces, 1961, Jerusalem, 161-174.
  • [8] L. Ehrenpreis, Fourier Analysis in Several Complex Variables, Wiley-Interscience, New York 1970.
  • [9] A. Eida, On microlocal decomposition of ultradistributions, Master's Thesis, Univ. Tokyo, 1989 (in Japanese).
  • [10] H. Grauert, On Levi's problem and the imbedding of real-analytic manifolds, Ann. of Math. 68 (1958), 460-472.
  • [11] A. Grothendieck, Sur les espaces de solutions d'une classe générale d'équations aux dérivées partielles, J. Analyse Math. 2 (1952-53), 243-280.
  • [12] A. Grothendieck, Local Cohomology, Lecture Notes in Math. 41, Springer, Berlin 1967.
  • [13] R. Harvey, Hyperfunctions and linear partial differential equations, Proc. Nat. Acad. Sci. U.S.A. 55 (1966), 1042-1046.
  • [14] L. Hörmander, An Introduction to Complex Analysis in Several Variables, Van Nostrand, Princeton 1966.
  • [15] L. Hörmander, Fourier integral operators. I, Acta Math. 127 (1971), 79-183.
  • [16] L. Hörmander, The Analysis of Linear Partial Differential Operators I, Springer, Berlin 1983.
  • [17] A. Kaneko, Introduction to Hyperfunctions, Kluwer, Dordrecht 1988.
  • [18] M. Kashiwara, T. Kawai and T. Kimura, Foundations of Algebraic Analysis, Princeton Univ. Press, Princeton 1986.
  • [19] C. O. Kiselman, Prolongement des solutions d'une équation aux dérivées partielles à coefficients constants, Bull. Soc. Math. France 97 (1969), 329-356.
  • [20] H. Komatsu, Resolutions by hyperfunctions of sheaves of solutions of differential equations with constant coefficients, Math. Ann. 176 (1968), 77-86.
  • [21] H. Komatsu, Boundary values for solutions of elliptic equations, in: Proc. Internat. Conf. on Functional Analysis and Related Topics, 1969, Univ. of Tokyo Press, 1970, 107-121.
  • [22] H. Komatsu, Relative cohomology of sheaves of solutions of differential equations, in: Lecture Notes in Math. 287, Springer, 1972, 192-259.
  • [23] H. Komatsu, Irregularity of characteristic elements and construction of null-solutions, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 23 (1976), 297-342.
  • [24] H. Komatsu, Microlocal analysis in Gevrey classes and in complex domains, in: Microlocal Analysis and Applications, Lecture Notes in Math., 1495, Springer, 1991, 161-236.
  • [25] H. Komatsu and T. Kawai, Boundary values of hyperfunction solutions of linear partial differential equations, Publ. Res. Inst. Math. Sci. 7 (1971/72), 95-104.
  • [26] G. Köthe, Dualität in der Funktionentheorie, J. Reine Angew. Math. 191 (1953), 30-49.
  • [27] B. Malgrange, Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, Ann. Inst. Fourier (Grenoble) 6 (1955-56), 271-355.
  • [28] B. Malgrange, Faisceaux sur des variétés analytiques réelles, Bull. Soc. Math. France 85 (1957), 231-237.
  • [29] F. Mantovani e S. Spagnolo, Functionali analitici reali e funzioni armoniche, Ann. Scuola Norm. Sup. Pisa (6) 18 (1964), 475-513.
  • [30] A. Martineau, Les hyperfonctions de M. Sato, Séminaire Bourbaki 13, 1960-61, No. 214.
  • [31] A. Martineau, Le 'edge of the wedge theorem' en théorie des hyperfonctions de Sato, in: Proc. Internat. Conf. on Functional Analysis and Related Topics, 1969, Univ. of Tokyo Press, 1970, 95-106.
  • [32] M. Morimoto, Sur la décomposition du faisceau des germes de singularités d'hyperfonctions, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 17 (1970), 215-239.
  • [33] C. Roumieu, Sur quelques extensions de la notion de distribution, Ann. École Norm. Sup. 77 (1960), 41-121.
  • [34] M. Sato, On a generalization of the concept of functions, Proc. Japan Acad. 34 (1958), 126-130 & 604-608.
  • [35] M. Sato, Theory of hyperfunctions, I, J. Fac. Sci. Univ. Tokyo Sect. I 8 (1959), 139-193.
  • [36] M. Sato, Theory of hyperfunctions, II, ibid. 8 (1960), 387-437.
  • [37] M. Sato, Hyperfunctions and partial differential equations, in: Proc. Internat. Conf. on Functional Analysis and Related Topics, 1969, Univ. of Tokyo Press, 1970, 91-94.
  • [38] M. Sato, T. Kawai and M. Kashiwara, Microfunctions and pseudo-differential equations, in: Lecture Notes in Math. 287, Springer, 1973, 265-529.
  • [39] P. Schapira, Problème de Dirichlet et solutions hyperfonctions des équations elliptiques, Boll. Un. Mat. Ital. (4) 2 (1969), 367-372.
  • [40] L. Schwartz, Théorie des Distributions, Hermann, Paris 1950-51.
  • [41] J. Siciak, Holomorphic continuation of harmonic functions, Ann. Polon. Math. 29 (1974), 67-73.
  • [42] J. Sjöstrand, Singularités analytiques microlocales, Astérisque 95 (1982).
  • [43] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, 1970.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv27z1p233bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.